Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

March 1, 2021Twiggs County, Wilkinson County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 1, 2021, 8:28 AM EST for Twiggs County, Wilkinson County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2021, 8:28 AM EST (13:28 UTC)
Expired
Mar 1, 2021, 9:00 AM EST
In force
32 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 14 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 343 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
343 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

365 
WWUS82 KFFC 011328
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
828 AM EST Mon Mar 1 2021
 
GAZ074-082>084-094-095-011400-
Peach GA-Wilkinson GA-Washington GA-Bibb GA-Houston GA-Twiggs GA-
828 AM EST Mon Mar 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...WILKINSON...
SOUTHWESTERN WASHINGTON...SOUTHEASTERN BIBB...NORTHEASTERN HOUSTON
AND TWIGGS COUNTIES UNTIL 900 AM EST...

At 826 AM EST...a line of strong thunderstorms was along a line 
extending from 6 miles north of McIntyre to 4 miles northwest 
of Centerville...and moving east at 35 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Sandersville, Jeffersonville, Irwinton, Warner Robins,
Centerville, Byron, Gordon, Tennille, Ivey, McIntyre, Toomsboro,
Oconee, Robins Air Force Base, Marion, Skipperton, Hebron, Bullard,
Rutland and Fitzpatrick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3295 8269 3260 8349 3262 8369 3267 8380
      3269 8377 3269 8372 3272 8377 3298 8312
      3295 8308 3299 8305
TIME...MOT...LOC 1326Z 267DEG 29KT 3293 8316 3270 8382 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 1, 6:52 AM EST, 1 hour 36 minutes earlier.

Area forecast discussion, Mar 1, 6:52 AM EST, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
652 AM EST Mon Mar 1 2021

.UPDATE...

The line of showers ahead of the cold front is currently oriented
southwest to northeast from near LaGrange to near Athens. The
heaviest showers are currently exiting the metro area to the
southeast. While no thunder has been observed with this line,
the potential remains for gusts of up to 40 mph to be present with
this line. Winds have shifted to NW behind the line and light
rain is ongoing in that area.

Updated for the 12Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 415 AM EST Mon Mar 1 2021/

..Monday Morning Forecast Discussion...

SHORT TERM /Today through Tuesday/...

An occluded upper level low is moving northeastward from the Great
Lakes region towards eastern Canada, with an elongated cold front
extending from this system pushing southeastward into north Georgia
as the short term period begins. Showers are ongoing across much of
north Georgia at the time of this writing, and will continue to
spread southeastward as the cold front advances through the area. No
thunder has been observed yet in north Georgia, but with marginal
instability, an isolated thunderstorm cannot be ruled out. While
some briefly gusty winds are also possible in the vicinity of the
front through the early morning hours, severe weather is not
anticipated with this system. Rainfall totals will be highest across
far north Georgia, which could approach 1 inch, and progressively
lower amounts will be observed to the south. With QPF forecasts
continuing to lower, widespread flooding concerns are not expected
across north Georgia.

The cold front will continue to sink south and east into the
forecast area throughout much of the day today, with cooler
northwesterly flow filtering in behind the front. This will moderate
high temperatures this afternoon to the upper 50s to mid 60s in
north Georgia behind the front, although temperatures will still
increase into the 70s ahead of the front. Rain ahead of the cold
front is expected to diminish after noon as it pushes into central
Georgia, steadily lowering to slight chance PoPs across central
Georgia by sunset this evening. Modest but not entirely negligible
instability will be in place across the southern portion of the
forecast area during the afternoon hours, enough to warrant mention
of a slight chance of thunderstorms in this area. However, severe
weather is not anticipated with any thunderstorms that do occur.
During the evening and overnight hours, the cold front continues to
push southward into the northern Gulf of Mexico and the cooler
northwesterly flow will overspread all of north and central Georgia.
With a cooler airmass in place over the area a much cooler overnight
period is anticipated, with morning lows ranging from the upper 30s
in far north Georgia to the upper 40s in central Georgia on Tuesday
morning.

Another transition in the pattern is then expected on Tuesday. A
surface low will develop over the northwestern Gulf as an upper
level shortwave swings eastward into the ArkLaTex region and
approaches Georgia during the later parts of the day. A conveyor
belt of deep moisture will set up over the region, and widespread
rain in advance of the approaching system will spread progressively
northeastward into the forecast area throughout the day, with PoPs
becoming categorical across central Georgia by Tuesday afternoon and
the entire CWA that night. Instability will once again be sufficient
to warrant mention of a slight chance of thunderstorms along with
the rain. Rainfall totals throughout the day on Tuesday are
furthermore expected to be between 3/4 to 1 inch during the day in
central Georgia with lower amounts to the north. With dry soils
across much of central Georgia, there does not appear to be an
imminent flash flooding threat for Tuesday. However, rainfall totals
will continue to accumulate during the extended period -- Tuesday
night and into Wednesday.

King

LONG TERM /Tuesday Night through Sunday/...

The bulk of the precip with our next rain system is slated to occur
on Tuesday night with a mid-level, shortwave trough moving through
the Southeastern CONUS, and a strengthening surface low organizing
near the MS/AL/Fl panhandles. A conveyer belt of warm, moist air
will flow up and over a baroclinic zone, and dump several inches of
rain over central Georgia as the surface low pressure sweeps
eastward. There's still some uncertainty with storm total precip
estimates, but the current forecast estimates one and a half to
three inches of rain possible for areas south of I-20 when all is
said and done by Wednesday morning. These estimates are towards the
higher end of the possibilities, but nearly every model has a
corridor somewhere through central and southern Georgia of 2.5-3.5
inches. Luckily, instability looks to be extremely limited, with
only meager MUCAPE values expected if not nonexistent. If high-res
guidance begins to back up these values, a Flash Flood Watch may
need to be considered for these areas, with concerns for locally
higher amounts despite generally favorable antecedent conditions in
place through the region.

Beyond the upcoming deluge, the forecast area looks to mostly dry
out for the rest of the forecast period. Strong surface high
pressure under upper-level northwest flow should slide into the
forecast area from the Northern Plains over the course of several
days. This surface high pressure will bring quite a bit of dry air
to the region with PWATs expected to drop below half an inch. The
only disturbance to this pattern is another approaching, mid-level
shortwave Friday Night and Saturday. The broader synoptic pattern
looks to deflect this system further south, and keeping drier air in
place over the forecast area, but some guidance, like the ECMWF, is
trending slightly wetter. Regardless, if we can squeeze any precip
out of this next system, it should not compare to anywhere near
what's expected over the next few days.

Thiem

HYDROLOGY...

A low pressure system moving across the Southeastern CONUS will
organize a warm, moist conveyer belt which will lift over a
baroclinic zone near the Gulf coast. This flow of moisture will
result in an extended period of heavy precipitation across central
and southern Georgia that could bring a swath of two to three
inches of rain over a 24 hour period beginning Tuesday morning.
Model guidance so far is in relatively good agreement with this
solution, and a marginal risk for excessive rainfall for central
Georgia is included in WPC's Day 2 Outlook. Luckily, most model
guidance has the heaviest rainfall south of the Fall Line, in the
Coastal Plains area of the state which current Flash Flood
Guidance indicates could handle up to three to four inches of
rain, thanks to favorable antecedent conditions. However, with the
possibility of widespread averages up to three inches, and
locally higher amounts possible, flash flooding could still be a
possibility, with runoff also likely to create some river
flooding as well with some river gages already running higher
than normal.

Thiem

&&

.AVIATION...
12Z Update...
SHRA is ongoing across north Georgia, including the metro ATL
sites and AHN behind the cold front, which is moving southeast
through the area. The front and associated precip are furthermore
expected to arrive at MCN/CSG by 14-15Z this morning. Mostly MVFR
conditions are in place as the morning begins, and ceilings are
expected to improve to VFR around 16Z and remain so through the
period. Shower coverage will similarly begin to diminish in
the afternoon hours. Winds remain SW ahead of the front and have
shifted to NW behind the front, with magnitudes of mainly 8-12
kts. Some gusts are also present, especially in the vicinity of
the front itself. Winds are expected to gradually diminish this
afternoon and shift once again to NE towards the end of the
period, around 10Z Tuesday.

//ATL Confidence...12Z Update...
Medium to high confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  43  53  39 /  60  20  70  90
Atlanta         65  44  51  41 /  70  20  80 100
Blairsville     57  35  51  36 /  90   5  40  90
Cartersville    61  40  53  38 /  80  20  70  90
Columbus        70  48  52  44 /  60  40 100 100
Gainesville     62  42  51  39 /  70  10  60  90
Macon           71  48  52  42 /  50  30  90 100
Rome            61  40  54  40 /  90  10  70  90
Peachtree City  65  44  51  40 /  70  20  90 100
Vidalia         75  50  53  45 /  40  30  90 100

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Thiem
AVIATION...King
Hazardous weather outlook, Mar 1, 5:10 AM EST, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
510 AM EST Mon Mar 1 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
510 AM EST Mon Mar 1 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

As a cold front moves through the area, a line of showers could bring
brief periods of heavy rain and strong winds gusts to portions of
the forecast area as well as a few rumbles of thunder. This line
of showers is expected to weaken throughout the morning, with only
light rain accumulations expected from here on out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

The next rain system is expected to move through the forecast area
Tuesday morning through Wednesday morning, with the bulk of the
rainfall expected on Tuesday night. Forecast storm total
accumulations are between one and a half to three inches for
portions of central Georgia, with locally higher amounts
possible. With these accumulations, isolated flash flooding may
be possible for central Georgia Tuesday night with heavy runoff
potentially leading to scattered river flooding as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Mar 1, 4:39 AM EST, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
439 AM EST Mon Mar 1 2021

GAZ020-021-030>032-041-042-011015-
Polk GA-Cobb GA-Cherokee GA-Haralson GA-Bartow GA-Carroll GA-
Paulding GA-
439 AM EST Mon Mar 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR POLK...NORTHERN COBB...
CHEROKEE...HARALSON...SOUTHEASTERN BARTOW...NORTHWESTERN CARROLL AND
PAULDING COUNTIES UNTIL 515 AM EST...

At 439 AM EST...a line of strong thunderstorms was along a line
extending from near Ball Ground to near Mars Hills...and moving east
at 40 mph.

  HAZARD...Winds up to 40 mph and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Marietta, Canton, Cartersville, Dallas, Buchanan, Roswell, Kennesaw,
Woodstock, Acworth, Powder Springs, Holly Springs, Bremen, Temple,
Rockmart, Euharlee, Hiram, Tallapoosa, Mount Zion, Emerson and
Aragon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3429 8463 3429 8426 3419 8426 3417 8435
      3413 8436 3411 8442 3405 8441 3356 8532
      3389 8539
TIME...MOT...LOC 0939Z 274DEG 35KT 3433 8444 3386 8533

WIND...40MPH
Special weather statement, Mar 1, 5:09 AM EST, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 AM EST Mon Mar 1 2021

GAZ022-023-031>034-042>045-011100-
Hall GA-North Fulton GA-Douglas GA-Cobb GA-Carroll GA-DeKalb GA-
Forsyth GA-Gwinnett GA-Paulding GA-South Fulton GA-
509 AM EST Mon Mar 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALL...NORTH FULTON...
DOUGLAS...COBB...CARROLL...NORTHWESTERN DEKALB...SOUTHERN FORSYTH...
NORTHERN GWINNETT...SOUTHERN PAULDING AND NORTHWESTERN SOUTH FULTON
COUNTIES UNTIL 600 AM EST...

At 508 AM EST...a line of strong thunderstorms was along a line
extending from near Birmingham to near Bowdon...and moving east at 45
mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Carrollton, Dallas, Cumming, Sandy
Springs, Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody, Milton,
Kennesaw, Duluth, Sugar Hill, Suwanee, Villa Rica, Powder Springs and
Buford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3372 8505 3380 8505 3407 8458 3407 8442
      3411 8442 3413 8436 3418 8435 3419 8426
      3423 8426 3422 8371 3413 8382 3409 8383
      3351 8483 3356 8532 3363 8533
TIME...MOT...LOC 1008Z 271DEG 40KT 3419 8432 3361 8529

WIND...40MPH
Special weather statement, Mar 1, 5:47 AM EST, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 AM EST Mon Mar 1 2021

GAZ033-034-044>048-053>057-011130-
Fayette GA-North Fulton GA-Walton GA-Rockdale GA-Clayton GA-
Coweta GA-DeKalb GA-Gwinnett GA-Spalding GA-Newton GA-Henry GA-
South Fulton GA-
547 AM EST Mon Mar 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...NORTH FULTON...
WALTON...ROCKDALE...CLAYTON...COWETA...DEKALB...GWINNETT...WESTERN
SPALDING...NEWTON...HENRY AND SOUTH FULTON COUNTIES UNTIL 630 AM
EST...

At 546 AM EST...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near Duluth
to Plant Wansley...and moving east at 35 mph.

  HAZARD...40 to 50 mph wind and increased chance of a brief
           tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...the
           leading edge of this line of storms has also exhibited
           areas of localized rotation. A brief tornado could
           quickly form.

Some locations in the path of these storms include
Atlanta, Newnan, Lawrenceville, McDonough, Decatur, Fayetteville,
Conyers, Monroe, Covington, Jonesboro, Peachtree City, East Point,
Duluth, Stockbridge, Union City, Forest Park, Snellville, Suwanee,
Riverdale and College Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3345 8499 3345 8492 3352 8482 3356 8483
      3363 8475 3366 8466 3374 8458 3404 8407
      3398 8384 3389 8376 3391 8364 3381 8351
      3371 8359 3321 8443 3322 8482 3329 8496
      3342 8501
TIME...MOT...LOC 1046Z 291DEG 32KT 3398 8408 3340 8505

WIND...50MPH
Special weather statement, Mar 1, 6:25 AM EST, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
625 AM EST Mon Mar 1 2021

GAZ053>058-066>068-070-011200-
Butts GA-Fayette GA-Lamar GA-Clayton GA-Coweta GA-Troup GA-
Spalding GA-Meriwether GA-Pike GA-Henry GA-
625 AM EST Mon Mar 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...FAYETTE...NORTHERN
LAMAR...SOUTHEASTERN CLAYTON...SOUTHEASTERN COWETA...NORTHEASTERN
TROUP...SPALDING...MERIWETHER...PIKE AND HENRY COUNTIES UNTIL 700 AM
EST...

At 625 AM EST...a line of strong thunderstorms was along a line
extending from near Eagles Landing to near Grantville...and moving
southeast at 35 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Griffin, McDonough, Fayetteville, Jackson, Jonesboro, Zebulon,
Greenville, Peachtree City, Stockbridge, Hampton, Lovejoy, Locust
Grove, Senoia, Hogansville, Grantville, Woodbury, Luthersville,
Flovilla, Milner and Brooks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3360 8418 3358 8414 3356 8413 3357 8411
      3354 8405 3352 8405 3349 8403 3348 8395
      3339 8389 3338 8386 3334 8386 3333 8384
      3330 8383 3299 8446 3299 8449 3296 8453
      3296 8454 3290 8465 3320 8501
TIME...MOT...LOC 1125Z 306DEG 30KT 3353 8418 3320 8486

WIND...40MPH
Special weather statement, Mar 1, 7:52 AM EST, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
752 AM EST Mon Mar 1 2021

GAZ051-061-062-011330-
Taliaferro GA-Hancock GA-Warren GA-
752 AM EST Mon Mar 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALIAFERRO...
NORTHEASTERN HANCOCK AND WARREN COUNTIES UNTIL 830 AM EST...

At 752 AM EST...a line of strong thunderstorms was along a line
extending from Raytown to near Shoulderbone...and moving east at 45
mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Warrenton, Norwood, Sharon, Camak, Cadley, Powelton, Barnett, Reese,
Mesena, Raytown and Mayfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3333 8255 3332 8261 3337 8300 3361 8273
      3361 8269 3360 8269 3360 8266 3361 8265
      3360 8265 3346 8259 3341 8255 3335 8255
      3335 8252
TIME...MOT...LOC 1252Z 272DEG 39KT 3358 8276 3332 8303

WIND...40MPH
Special weather statement, Mar 1, 8:28 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
828 AM EST Mon Mar 1 2021

GAZ074-082>084-094-095-011400-
Peach GA-Wilkinson GA-Washington GA-Bibb GA-Houston GA-Twiggs GA-
828 AM EST Mon Mar 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...WILKINSON...
SOUTHWESTERN WASHINGTON...SOUTHEASTERN BIBB...NORTHEASTERN HOUSTON
AND TWIGGS COUNTIES UNTIL 900 AM EST...

At 826 AM EST...a line of strong thunderstorms was along a line
extending from 6 miles north of McIntyre to 4 miles northwest
of Centerville...and moving east at 35 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Sandersville, Jeffersonville, Irwinton, Warner Robins,
Centerville, Byron, Gordon, Tennille, Ivey, McIntyre, Toomsboro,
Oconee, Robins Air Force Base, Marion, Skipperton, Hebron, Bullard,
Rutland and Fitzpatrick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3295 8269 3260 8349 3262 8369 3267 8380
      3269 8377 3269 8372 3272 8377 3298 8312
      3295 8308 3299 8305
TIME...MOT...LOC 1326Z 267DEG 29KT 3293 8316 3270 8382

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 12:40 AM ESTSpecial Weather StatementFFCCatoosa, Dade, Walker50 min
Mar 1, 4:39 AM ESTSpecial Weather StatementFFCCherokee, Haralson, Paulding, Polk36 min
Mar 1, 5:09 AM ESTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Forsyth, Fulton51 min
Mar 1, 5:47 AM ESTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Fulton, Gwinnett and 3 more43 min
Mar 1, 6:25 AM ESTSpecial Weather StatementFFCButts, Fayette, Henry, Meriwether, Pike, Spalding35 min
Mar 1, 7:52 AM ESTSpecial Weather StatementFFCWarren38 min
Mar 1, 8:29 AM ESTSpecial Weather StatementFFCGlascock, Jefferson, Washington31 min
Mar 1, 10:35 AM ESTSpecial Weather StatementFFCWilcox25 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.